| Model Number |
1012451-15 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified, moderately tortuous, 99% stenosed lesion in the mid right coronary artery (mrca).A 3.5x15mm nc trek balloon dilatation catheter (bdc) was advanced to the lesion, inflated one time to 12 atmospheres (atm) and held for 10 seconds when a rupture occurred.The bdc was removed without issue.There was no adverse patient effect and no clinically significant delay in the procedure.A same size non-abbott device was used to complete the lesion dilatation, followed by xience stent implantation to successfully complete the procedure no additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported balloon rupture appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.